# SDR VTZA96298

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3417 · Air Data Computer
- Part: Connector
- Condition: Loose
- Location: Nr 1 Adc
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LYH/IAD - FLT 6186 - DURING CLIMB AT 0935 HRS ON 8-11-96, MADE AN UNSCHEDULED LANDING DUE TO NR 1 EADI AIRSPEED INDICATOR INOP.  AIRCRAFT RETURNED TO THE GATE, NO FURTHER INCIDENTS.  MAINTENANCE RESECURED LOOSE CONNECTOR ON NR 1 ADC, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
